# SDR SWAA2012112109724

- Difficulty date: November 14, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Plate
- Part number: 6554800
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE LOCATED ACCESS PANEL 9505 VERTICAL STABILIZER.  REPLACED PLATE LOCATED ACCESS PANEL 9505 VERTICAL STABILIZER IAW SRM 51-10-02 ITEM 8, SRM B737-300 51-40-02 AND DWG.
